On nonlinear oscillations in a weak external field, a description by Lagrange's equations
Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 760-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_4_a5,
author = {V. I. Gaǐduk},
title = {On nonlinear oscillations in a weak external field, a description by {Lagrange's} equations},
journal = {Doklady Akademii Nauk},
pages = {760--763},
year = {1960},
volume = {133},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a5/}
}
V. I. Gaǐduk. On nonlinear oscillations in a weak external field, a description by Lagrange's equations. Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 760-763. http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a5/